# SDR JJBA20130128015

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 30,314 hours, 41,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK INSPECTION, THE TECH NOTICED SEVERAL INTERIOR EMERGENCY LIGHT BATTERIES HAD FAILED TO ILLUMINATED DURING TESTING.  THE TECH REPLACED THE PS-5 EMERGENCY LIGHT BATTERY AND PERFORMED AN OPS TEST WITH SATISFACTORY RESULTS.
